# SDR 9JLA2012101804464

- Difficulty date: September 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,641 hours, 3,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN DOOR WARINING LIGHT WILL NOT GO OUT WITHOUT MULTIPLE CLOSINGS OF THE CABIN DOOR. THE SYSTEM WAS TROUBLESHOT AND THE CABIN DOOR VENT SOLENOID WAS FOUND TO BE DEFECTIVE. A NEW SOLENOID WAS INSTALLED. OPS CHECKS SATISFACTORY IAW MM 52-10-00
